# SDR ASAA0954523

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 7,990 hours, 2,309 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE WARNING ANNUNCIATED.  CHECK LIST PERFORMED ON GROUND.  C/B P18 2 A6 AND P6 D16 PULLED AND RESET IAW CHECK LIST.  CHECK LIST COMPLETE, OPS NORMAL.
